# SDR HNAA2024120401155

- Difficulty date: October 23, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,500 hours, 42,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2015 FUSELAGE SKIN CORRODED AROUND HEATED WATER DRAIN AT BTW FR60-61.  REPAIRED IAW ETD2024-145-029497 AND TRACKED WITH EO1-05-24-0650
